# SDR CALA2017072802373

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 86,072 hours, 8,390 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Part serial: 0125
- Condition: Smoke
- Location: Galley
- Part time: 72,670 hours, 8,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 410 MID GALLEY SMOKES. NO APPARENT SPILL. REMOVED AND REPLACED OVEN IAW AMM 25-34-00. OPS NORMAL.
